# SDR SWIA2020010247539

- Difficulty date: December 8, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAILS FROM FS 409.00+128 TO FS 559.00+79 HAVE AREAS OF CORROSION (C-CHECK) RO 12/31/2019  REMOVED L/H SIDEWALL SEAT TRACKS FROM STA. 409 +128 TO STA. 559 +80 AND INSTALLED REPLACEMENT SEAT TRACKS IAW CRJ 200 AMM. FABRICATED REPLACEMENT LH SIDE SEAT RAILS 3EA IAW REO.  10-50 IN/LB TQ WRENCH, AV 7327 CAL: 11/20
